# SDR 2011FA0000509

- Difficulty date: August 2, 2011
- Submitted: August 9, 2011
- Operation: General aviation
- Aircraft: N268CM
- Make and model: Cessna 560XL
- Aircraft serial: 560XL6059
- Aircraft time: 183 hours, 152 cycles
- Engine: Pwa PW545A
- Engine time: 183 hours, 152 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Condition: Failed
- Location: Rt Eng Oil Press
- Part time: 183 hours, 152 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE RT ENGINE OIL PRESSURE TRANSDUCER FAILED IN-FLIGHT GIVING A FALSE INDICATION OF DECRESSING PRESSURE.
